# SDR WX0A2015090972856

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 54,431 hours, 36,052 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AT APPROX 28000FT, THE NOSE GEAR LIGHT CAME ON.  IT WENT OUT AFTER A LIGHT KNOCK BELOW THE FLIGHT DECK WAS HEARD.  THE HYDS WERE NORMAL FOR QTY.  QRH 32.9 WAS CONSULTED, BUT NOT PERFORMED DUE TO THE LIGHT GOING OUT.  REF WO 268973 NLG UNSAFE LIGHT WAS TROUBLE SHOT, PERFORMED IAW MM 32-60-00 & 32-30-00.  ALL ISSUES NOTED & CORRECTED IAW MM 32-60-05 & SWPM 20-31-00.  ACFT RETURNED TO SERVICE WITH MX CRTL CONCURRENCE.
